# SDR SWAA021188

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 58,192 hours, 62,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE CASE RETAINER LOOSE.  REMOVED AND REPLACED CASE RETAINER PER MM.
